Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 1, Issue 1, Pages 56-68
http://dx.doi.org/10.1155/S104895338800005X

The geometrization of Galilei's principle

Dept. of Mathematics, Univerity of Rochester, Rochester 14627, N.Y., USA

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christian Günther, “The geometrization of Galilei's principle,” Journal of Applied Mathematics and Simulation, vol. 1, no. 1, pp. 56-68, 1987. https://doi.org/10.1155/S104895338800005X.